MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EZ PASS 70 DEGREE LEFT; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. EZ PASS 70 DEGREE LEFT; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported that during the surgery, the wire couldn't push out from this device although the surgeon rolled the roller of the device.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g4, g7, h1, h2, h3, h6, h10 visual examination of the returned product identified no damages to the handle or kite.The device functioned as intended.Device history record (dhr) was reviewed and no discrepancies were found.Review of the device determined that no failure was found as the product functions as intended.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
EZ PASS 70 DEGREE LEFT
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9584600
Report Number0001825034-2020-00230
Device Sequence Number14037359
Product Code HWQ
UDI-Device Identifier00880304563759
UDI-Public(01)00880304563759
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Model NumberN/A
Device Catalogue Number904054
Device Lot Number738900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1